MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; CATHETER,FOLEY,SILI ELAST,LTX,16FR,10ML

MEDLINE INDUSTRIES, LP Medline; CATHETER,FOLEY,SILI ELAST,LTX,16FR,10ML
Model Number DYND11756
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023 a catheter was placed by the rn for a patient in the home setting.At some point, the on call rn was called due to the catheter leaking.At this time, a new catheter was placed.The patient requires the catheter for a chronic condition.No other details were available regarding the reported event.The sample is not available to be returned for evaluation.It has been determined that the reported event required medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Catheter leaked requiring additional catheter to be placed.

Brand Name
Medline
Common Device Name
CATHETER,FOLEY,SILI ELAST,LTX,16FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16279913
Report Number1417592-2023-00039
Device Sequence Number6973060
Product Code EZL
UDI-Device Identifier10080196726523
UDI-Public10080196726523
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYND11756
Device Catalogue NumberDYND11756H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale